On higher order Padé-type approximants with some prescribed coefficients in the numerator
- 26 Downloads
In this work, we consider the construction of higher order rational approximants to a formal power series, with some prescribed coefficients in their numerators, precisely those of the higher order powers. The denominators of such approximants are related to the so-called Sobolev-type orthogonal polynomials. The elementary properties of these orthogonal polynomials are studied in the regular case.
Subject classificationAMS (MOS) 33A65
KeywordsPadé-type approximants Sobolev-type orthogonal polynomials
Unable to display preview. Download preview PDF.
- C. Brezinski,Padé-Type Approximation and General Orthogonal Polynomials, ISNM vol. 50 (Birkhäuser, Basel, 1980).Google Scholar
- F. Marcellán and A. Ronveaux, On a class of polynomials orthogonal with respect to a Sobolev inner product, Indag. Math. N.S. 1 (1990) 451–464.Google Scholar
- G. Pólya and G. Szegö,Problems and Theorems in Analysis II (Springer, 1954).Google Scholar